# SDR CALA2014101692439

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CRACKED TOP FLANGE BS 700 LBL 24.75 & LBL 46.5.  REPAIRED MAIN CABIN FLOORBEAM TOP FLANGE AT BS 700 LBL 24.75 & LBL 46.5 IAW ECRA 5310-06274.  THIS IS A CATEGORY A REPAIR.
